# SDR MALA976150

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Condensation
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, THE FLIGHT ATTENDANT SUSPECTED SMOKING IN THE CABIN.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RAN BOTH ENGINES AND LEFT AND RIGHT BLEED SYSTEMS, DETERMINED SMOKE TO BE CONDENSATION DUE TO HIGH AMBIENT HUMIDITY.
